# SDR UIEA2021080401704

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1189
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT LT PACK OVERHEATED TWICE EICAS LEFT PACK OFF AND LEFT PACK TEMP RETURNED TO NORMAL TWICE FOR INFORMATION ONLY( REPLACED LEFT PACK TEMP CONTROL VALVE IAW AMM 21-51-12. OPS CHK GOOD )
